An Output Stabilization Problem of Distributed Linear Systems Approaches and Simulations

DOI: 10.4236/ica.2012.32018   PDF   HTML     3,446 Downloads   5,020 Views   Citations


The goal of this paper is to study an output stabilization problem: the gradient stabilization for linear distributed systems. Firstly, we give definitions and properties of the gradient stability. Then we characterize controls which stabilize the gradient of the state. We also give the stabilizing control which minimizes a performance given cost. The obtained results are illustrated by simulations in the case of one-dimensional distributed systems.

Share and Cite:

E. Zerrik and Y. Benslimane, "An Output Stabilization Problem of Distributed Linear Systems Approaches and Simulations," Intelligent Control and Automation, Vol. 3 No. 2, 2012, pp. 159-167. doi: 10.4236/ica.2012.32018.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] W. M. Wonham, “Linear Multivariable Control: A Geometric Approach,” Springer-Verlag, Berlin, 1974.
[2] A. V. Balakrishnan, “Strong Stabilizabity and the Steady State Riccati Equation,” Applied Mathematics and Optimization, Vol. 7, No. 1, 1981, pp. 335-345. doi:10.1007/BF01442125
[3] R. F. Curtain and H. J. Zwart, “An Introduction to Infinite Dimensional Linear Systems Theory,” SpringerVerlag, Berlin, 1995.
[4] A. J. Pritchard and J. Zabczyk, “Stability and Stabilizability of Infinite Dimensional Systems,” SIAM Review, Vol. 23, No.1, 1981, pp. 25-51. doi:10.1137/1023003
[5] T. Kato, “Perturbation Theory for Linear Operators,” Springer-Verlag, Berlin, 1980.
[6] R. Triggiani, “On the Stabilizability Problem in Banach Space,” Journal of Mathematical Analysis and Applications, Vol. 52, No. 3, 1979, pp. 383-403. doi:10.1016/0022-247X(75)90067-0
[7] R. F. Curtain, and A. J. Pritchard, “Infinite Dimensional Linear Systems Theory,” Springer-Verlag, Berlin, 1978.
[8] H. T. Banks and K. Kunisch, “The Linear Regulator Problem for Parabolic Systems,” SIAM Journal on Control and Optimization, No. 22, Vol. 5, 1984, pp. 684-696. doi:10.1137/0322043
[9] N. J, Higham, “The Scaling and Squaring Method for the Matrix Exponential,” SIAM Journal on Matrix Analysis and Applications, Vol. 26, No. 4, 2005, pp. 1179-1193. doi:10.1137/04061101X
[10] A. J. Laub, “A Schur Method for Solving Algebraic Riccati Equations,” IEEE Transactions on Automatic Control, Vol. 24, No. 6, 1979, pp. 913-921. doi:10.1109/TAC.1979.1102178
[11] W. F Arnold and A. J. Laub, “Generalized Eigenproblem Algorithms and Soft-Ware for Algebraic Riccati Equations,” Proceedings of the IEEE, Vol. 72, No. 12, 1984, pp. 1746-1754. doi:10.1109/PROC.1984.13083

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.